Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drop of CD4's on medication
Feb 13, 2006

I started medication about 3 month ago. (Epzicom and Rayatazz). Before meds I had CD4 249, 20%, VL 16,ooo After I month of medication I had CD4 349, 27%, VL 170, after 2 month CD4 299, 25%, VL undetactable, after 3 month CD4 249, 22%, VL undetactable. I wonder why my CD4 goes down after initially going up - even though the meds seems to keep me undetactable. Can that be normal for a while or could there be something else wrong? Thanks for your answer

Response from Dr. Wohl

This is not the typical response to a potent regimen.

There are a simple few reasons for a drop in counts including an illness, lab error, and another med such as a sulfa antibiotic that can reduce white blood cells.

I would continue to monitor the numbers and expect your counts will increase eventually.

DW



Previous
question
Next
Over active liver enzyme and eye floaters

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement